# SDR EE4Y100188

- Difficulty date: June 2, 2010
- Submitted: June 2, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 60,711 hours, 57,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((EE4Y)) LOWER FUSELAGE FWD CARGO COMPARTMENT FROM BS 460 TO BS 520, BL 0, WL 200 FLOOR SUPPORT UPPER AND LOWER FLANGE WITH CORROSION. (W/O Y10122, SUB JOB 1, ITEM 174).
